# SDR 047632

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 14,168 hours, 21,651 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 3031829
- Condition: Cracked
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UPON APPROACH FOR LANDING ON FLIGHT 5441 IN CHARLOTTE NORTH CAROLINA, THE LEFT ENGINE TORQUE FELL TO BETWEEN 0-500LBS. ALL THE OTHER ENGINE INDICATIONS WERE NORMAL. THE CREW THEN SHUT DOWN THE ENGINE. THE CREW ALSO DID THE EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS. THE CORRECTIVE ACTION WAS THAT MAINTENANCE REMOVED AND REPLACED LEFT HAND PNUEMATIC TUBE ASSEMBLY P3 AIR FRONT TUBE. NO TEARDOWN WILL BE REQUIRED.
